E-Prints Complutense

The set of periods of chaotic operators and semigroups

Impacto

Descargas

Último año

Muñoz-Fernández, Gustavo A. y Seoane-Sepúlveda, Juan B. y Weber, Andreas (2011) The set of periods of chaotic operators and semigroups. Revista de la Real Academia de Ciencias Exactas Fisicas y Naturales Serie A: Matemáticas, 105 (2). pp. 397-402. ISSN 1578-7303

URL Oficial: http://www.springerlink.com/content/g512831qv5028833/


URLTipo de URL
http://www.springerlink.com/Editorial


Resumen

This expository paper is devoted to the review of some very recent results concerning the set of periods of a chaotic operator T or a chaotic semigroup {T (t): t a parts per thousand yen 0} acting on a complex Banach space. We obtain information about the structure of the set of periods and we give techniques to construct (chaotic) strongly continuous semigroups with prescribed periods.


Tipo de documento:Artículo
Palabras clave:Periods of strongly continuous semigroups; Hypercyclic semigroups; Chaotic semigroups
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Código ID:16894
Depositado:26 Oct 2012 08:12
Última Modificación:28 Nov 2016 09:29

Descargas en el último año

Sólo personal del repositorio: página de control del artículo